# SDR UPS97824374

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, REPAIR IS CRACKED ON INTERNALS L/E SECTION BETWEEN NR 1 AND NR 2 PYLONS AT I/B END OF SLOT DOOR. REPAIRED IAW 57-2-1 BY FABBING NEW DOUBLER, INSTALLED IAW DC8 51-30- 0 AND 57-2-1 ALODINED AND DPRIMED AS REQUIRED IAW DC8 SRM D51-1-8.
